# SDR DALA2022121308062

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3305 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR 834 LOCATED LOWER AFT CORNER IN PASSENGER CABIN. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER A330 SRM 52-13-00-300-013, WHICH IS A CATEGORY (B), AS PER ER/A 603078-14 PRI REV-0 HAS BEEN COMPLIED WITH AND ER/A 603078-14 REV-ORIGINAL MATCHES JOB COMPLETE. (2533424)
